| Catalog Number |
0140100 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the catheter from the bronchial suction catheter kit had dimensional defects.The product was detained at the border by fda customs where it was randomly selected to be sampled and sent to an fda selected laboratory for inspection.
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿do not use if package is damaged." section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description